Learning Centre

Asymptotic convergence of spectral inverse iterations for stochastic eigenvalue problems

 |  Login

Show simple item record

dc.contributor Aalto-yliopisto fi
dc.contributor Aalto University en
dc.contributor.author Hakula, Harri
dc.contributor.author Laaksonen, Mikael
dc.date.accessioned 2019-04-02T06:56:18Z
dc.date.available 2019-04-02T06:56:18Z
dc.date.issued 2019-01-01
dc.identifier.citation Hakula , H & Laaksonen , M 2019 , ' Asymptotic convergence of spectral inverse iterations for stochastic eigenvalue problems ' , Numerische Mathematik , vol. 142 , no. 3 , pp. 577-609 . https://doi.org/10.1007/s00211-019-01034-w en
dc.identifier.issn 0029-599X
dc.identifier.issn 0945-3245
dc.identifier.other PURE UUID: a3b7a431-6f80-4b7e-8eb0-f67f13a43c22
dc.identifier.other PURE ITEMURL: https://research.aalto.fi/en/publications/a3b7a431-6f80-4b7e-8eb0-f67f13a43c22
dc.identifier.other PURE LINK: http://www.scopus.com/inward/record.url?scp=85063202430&partnerID=8YFLogxK
dc.identifier.other PURE FILEURL: https://research.aalto.fi/files/32717218/Hakula_Laaksonen2019_Article_AsymptoticConvergenceOfSpectra.pdf
dc.identifier.uri https://aaltodoc.aalto.fi/handle/123456789/37358
dc.description.abstract We consider and analyze applying a spectral inverse iteration algorithm and its subspace iteration variant for computing eigenpairs of an elliptic operator with random coefficients. With these iterative algorithms the solution is sought from a finite dimensional space formed as the tensor product of the approximation space for the underlying stochastic function space, and the approximation space for the underlying spatial function space. Sparse polynomial approximation is employed to obtain the first one, while classical finite elements are employed to obtain the latter. An error analysis is presented for the asymptotic convergence of the spectral inverse iteration to the smallest eigenvalue and the associated eigenvector of the problem. A series of detailed numerical experiments supports the conclusions of this analysis. en
dc.format.extent 1-33
dc.format.mimetype application/pdf
dc.language.iso en en
dc.relation.ispartofseries Numerische Mathematik en
dc.rights openAccess en
dc.title Asymptotic convergence of spectral inverse iterations for stochastic eigenvalue problems en
dc.type A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä fi
dc.description.version Peer reviewed en
dc.contributor.department Department of Mathematics and Systems Analysis
dc.identifier.urn URN:NBN:fi:aalto-201904022489
dc.identifier.doi 10.1007/s00211-019-01034-w
dc.type.version publishedVersion

Files in this item

Files Size Format View

There are no open access files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search archive

Advanced Search

article-iconSubmit a publication